# SDR UALA2011050402178

- Difficulty date: May 3, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,708 hours, 21,246 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1253
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT GEN DRIVE LIGHT ILLUMINATED DURING FLT.  GENERATOR DISCONNECTED IAW FLT MANUAL PROCEDURES.  HAS BEEN SERVICED AND SIGNED OFF 3 TIMES. REPLACED IDG ON NR 1 ENG IAW MM.  OPS CHECKED IAW MM.  OPS AND LEAK CHECKED GOOD. NO FAULTS NOTED.
